# SDR ABXA2023051599

- Difficulty date: March 20, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N219CY
- Make and model: Boeing 767383
- Aircraft serial: 24358
- Aircraft time: 93,657 hours, 24,053 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113T310077
- Part serial: 000664
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C21 MAINTENANCE CHECK AT HAECO AMERICAS, AIRCRAFT MAINTENANCE DISCOVERED (2 EA.) AREAS OF CORROSION ON THE LOWER OUTER SKIN PANEL (P/N 113T3143-3) OF THE LEFTWING OUTBOARD FLAP ASSEMBLY (P/N 113T3100-77, S/N 000664) CURRENTLY INSTALLED ON AIRCRAFT N219CY. THE FIRST AREA, DAMAGE 2 (OPS 22352) IS LOCATED APPROXIMATELY 100” FROM THE INBOARD EDGE AS SHOWN IN FIGURE 3. THE CORROSION WAS REMOVED BY BLENDING PER 767-300 SRM 57-53-01, FIGURE 101, AD 1 AND AFTER EVALUATION, THE REWORKED AREA WAS FOUND TO EXCEED PUBLISHED LIMITS (0.065” REMAINING MATERIAL THICKNESS AT THE THINNEST LOCATION FROM 0.100” (NOMINAL) (35% MATERIAL LOSS). THE SECOND AREA, DAMAGE 1 (OPS 22351) IS LOCATED APPROXIMATELY 108” FROM THE INBOARD EDGE AS SHOWN IN FIGURE 3. THE CORROSION WAS REMOVED BY BLENDING PER 767-300 SRM 57-53-01, FIGURE 101, AD 1 AND AFTER EVALUATION, THE REWORKED AREA WAS FOUND TO EXCEED PUBLISHED LIMITS (0.076” REMAINING MATERIAL THICKNESS AT THE THINNEST LOCATION FROM 0.100” (NOMINAL) (24% MATERIAL LOSS). PER 767-300 SRM 57-53-01, REPAIR 1, THE DAMAGE CAN BE REPAIRED PER 767-300 SRM 51-70-10 EXCEPT PER TABLE A, AN INITIAL SKIN THICKNESS IS LIMITED TO 0.080” COMPARED TO THE 0.100” OUTER SKIN THICKNESS REPORTED AT EACH DAMAGE LOCATION. REPAIRED PER ABX-REA-5750-64994-00.
